# SDR JBZA20230918001

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N31RX
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1087
- Aircraft time: 5,730 hours, 16,111 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D, A

## Discrepancy

AFTER 20 MIN HOVER TO BURN FUEL, AIRCRAFT LANDED TO PICK UP REST OF CREW DURING FORWARD FLIGHT FUEL FUMES ODOR WAS DETECTED IN THE CABIN COCKPIT. AIRCRAFT RETURNED TO BASE.
